# SDR VJ970359

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 1144232
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK VENTILATION VALVE INOPERATIVE.  REPLACED FO'S OXYGEN MASK; OPS CHECKED GOOD IAW MM 35-10.
